Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 115, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 10, 2011, 7:20 PM EDT for Randolph County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 7:20 PM EDT (23:20 UTC)
- Expired
- Jun 10, 2011, 7:46 PM EDT
- In force
- 26 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Randolph County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:22 PM EDT | TSTM WND DMG | 2 E Wadesboro, GA | ONE TREE DOWN NEAR LUMPKIN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
192
WUUS52 KTAE 102320
SVRTAE
GAC243-110000-
/O.NEW.KTAE.SV.W.0115.110610T2320Z-110611T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
720 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RANDOLPH COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 800 PM EDT
* AT 718 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WADES...AND
MOVING SOUTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PACHITLA...WHITE HOUSE...CUTHBERT...PETERSON HILL...COLES...
SPRINGVALE...SPRINGVALE STATION AND RANDOLPH CO A/P
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3192 8463 3183 8460 3182 8461 3177 8460
3166 8486 3180 8491 3187 8491 3193 8473
3193 8468
TIME...MOT...LOC 2321Z 064DEG 12KT 3184 8472
$$
42-DVD1 follow-up statement
828
WWUS52 KTAE 102346
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
746 PM EDT FRI JUN 10 2011
GAC243-102357-
/O.CAN.KTAE.SV.W.0115.000000T0000Z-110611T0000Z/
RANDOLPH GA-
746 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RANDOLPH COUNTY IS
CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3192 8463 3183 8460 3182 8461 3177 8460
3166 8486 3180 8491 3187 8491 3193 8473
3193 8468
TIME...MOT...LOC 2347Z 064DEG 12KT 3180 8481
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:05 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jun 10, 3:05 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT FRI JUN 10 2011
.SHORT TERM...TONIGHT THROUGH SUNDAY...THE BROAD UPPER LOW CURRENTLY
OVER THE EASTERN GULF WILL WEAKEN AS IT DRIFTS TO THE NORTHEAST
LEAVING AN OPEN TROUGH ACROSS THE AREA SATURDAY NIGHT THROUGH
SUNDAY. AT THE SURFACE...AN AREA OF LOW PRESSURE AND ASSOCIATED
DISTURBED WEATHER WILL MOVE THROUGH THE NORTHERN BAHAMAS TONIGHT AND
LIFT NORTHEASTWARD PULLING AWAY FROM FLORIDA OVER THE WEEKEND.
MEANWHILE A COLD FRONT/TROUGH WILL BE ADVANCING TOWARD THE TRI-STATE
REGION FROM THE NORTH OVER THE WEEKEND. TIME-HEIGHT CROSS SECTIONS
AND FORECAST SOUNDINGS SHOW DEEP LAYER MOISTURE GRADUALLY RETURNING
ALONG WITH INCREASING INSTABILITY. THIS COMBINED WITH DAYTIME
HEATING AND MESOSCALE BOUNDARY INTERACTIONS (LIKE THE SEA BREEZE
FRONTS) SHOULD BE SUFFICIENT FOR SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY. THE GFS POPS LOOK A BIT LOW CONSIDERING
ALL ABOVE MENTIONED FACTORS WHILE THE NAM MAY BE TOO HIGH. THUS WILL
TAKE A BLEND SHOWING BEST RAIN CHANCES (30%) ACROSS NORTH FLORIDA
AND SE ALABAMA SATURDAY AND A UNIFORM 40% POP FOR SUNDAY. DESPITE
INCREASED RAIN CHANCES...MAX TEMPERATURES WILL CONTINUE TO BE ABOVE
SEASONAL LEVELS.
.LONG TERM...
(SUNDAY NIGHT THROUGH NEXT FRIDAY) THE LARGE SCALE LONGWAVE
COMMENCES FAIRLY AMPLIFIED WITH TROUGH OVER WRN STATES...RIDGING
OVER CNTRL CONUS AND A TROUGH OVER ERN STATES WITH AXIS FROM LOW
OVER MAINE SSW DOWN ATLC SEABOARD TO GA COAST. THE VERY LARGE AND
SLOW MOVING UPPER LEVEL LOW WHICH HAD FORMED BASE OF TROUGH HAS
WEAKENED AND FILLED INTO AN OPEN TROUGH AS IT LIMPS NE BACK
TOWARDS OUR AREA. ECMWF STILL SHOWS THIS LOW/SHEAR AXIS DRIFTING
NEWD TO OFF THE CAROLINA COAST THIS WEEKEND BUT PER NHC ORGANIZED
TROPICAL DEVELOPMENT IS NOT EXPECTED. AT SURFACE...LOW OFF NY
COAST WITH COLD FRONT SSW BECOMING QUASI-STATIONARY ACROSS CNTRL
ALA/GA. AT THE VERY LEAST...PRESENCE OF UPPER TROUGH SHOULD
PROVIDE SOME DEEP LAYER MOISTURE INFLOW FROM THE GULF OF MEXICO...
ENHANCEMENT OF DIURNAL CONVECTION FROM THE SHEAR AXIS AND LOWER
500 DM HEIGHTS WHICH SHOULD AID THE INSTABILITY ALONG THE SEA
BREEZE FRONTS. EXPECT TYPICAL AFTERNOON AND EVENING SEA BREEZE
INDUCED SHOWERS AND STORMS ON SUNDAY NIGHT AND ESPECIALLY ON
MONDAY WHICH MAY BE ENHANCED BY OUTFLOW BOUNDARIES FROM FRONT
WHICH COULD GENERATE STRONG TO POSSIBLY ISOLD SEVERE STORMS.
DURING THE REST OF THE PERIOD...GFS AND ECMWF REMAIN IN VERY
GOOD AGREEMENT THAT LOCAL AREA WILL REMAIN BETWEEN TWO SYSTEMS. ONE
IS THE POSITIVELY TILTED ERN TROUGH WILL LINGER OFFSHORE WITH A
LARGE CYCLONE EXPECTED TO DEEPEN OVER NEW ENGLAND AND THE CANADIAN
MARITIMES WITH AXIS SWD LINKING TO SE REGION AND NE GULF.
UPSTREAM...A BUILDING UPPER LEVEL RIDGE WILL DEVELOP OVER TX AND THE
REST OF THE SW U.S. THIS PATTERN WILL KEEP OUR REGION IN PERSISTENT
NW FLOW ALOFT...AND ALLOW UPPER IMPULSES TO RIDE SEWD WHICH CAN BE
FAVORABLE FOR MCS DEVELOPMENT TO OUR NORTH...SOME OF WHICH COULD
SURVIVE SOUTHWARD INTO OUR CWA. EVEN IF MCS DEVELOPMENT DOES NOT
OCCUR...THE UPPER TROF SHOULD KEEP THE MID LEVELS UNCAPPED AND
UNSTABLE. AT SURFACE...WAVE DEVELOPS ALONG FRONT AT SC/GA COAST AND
FRONT BEGINS TO LIFT BACK NWD AND REMAINS SO. PARENT COLD FRONT
SHUNTED SEWD BUT REMAINS TO OUR NW. THE MOIST LOW LEVEL EAST AND
SOUTHEAST FLOW AND THE NORTHWEST UPPER FLOW SHOULD ENSURE AT LEAST
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING IN THE
HEAT OF THE AFTERNOON AND DIMINISHING IN THE EVENING. BY
FRIDAY...ENTIRE TROUGH AXIS HAS FINALLY SHIFTED INTO WRN ATLC AND
MID-CONTINENT RIDGING BEGINS TO SHIFT EWD WITH WEAKNESS REMAINING
OVER NE GULF.
WITH THE PRESSURE GRADIENT EXPECTED TO REMAIN VERY WEAK...THIS
PATTERN SHOULD BE QUITE FAVORABLE FOR ENHANCED SEA BREEZE CONVECTION
DURING THE AFTERNOON AND EVENING HOURS OF EACH DAY. THEREFORE...WILL
GO HIGHER THAN MOS GUIDANCE FOR POPS. LO-MID SCT POPS DAYTIME WITH
HIGHEST POPS COASTAL FL. WDLY SCT POPS AT NIGHT. AS FOR TEMPS...
DESPITE THE PRESENCE OF THE TROUGH...LOCAL AREA IN WARM SECTOR SO
ABOVE NORMAL HIGHS ARE EXPECTED TO CONTINUE THROUGH THE PERIOD.
EXPECT MINS GENERALLY IN THE LOW 70S AND MAX TEMPS IN THE LOW TO MID
90S...EACH 3 TO 5 DEGREES HIGHER THAN CLIMO.
&&
.MARINE...A WEAK PRESSURE PATTERN WILL PERSIST ACROSS THE MARINE
AREA THROUGH EARLY NEXT WEEK. WINDS AND SEAS WILL REMAIN LOW ...
EXCEPT FOR A MODEST INCREASE AT THE COAST DURING THE AFTERNOON SEA
BREEZES.
&&
..AVIATION...GIVEN THE TRAJECTORIES OF THE SMOKE FROM SEVERAL
WILDFIRES ACROSS SOUTH GEORGIA AND NORTH FLORIDA...AREAS OF MVFR
VISIBILITIES ARE EXPECTED TO DEVELOP ONCE AGAIN FOR A FEW HOURS
BEFORE SUNRISE OVER PORTIONS OF THE TRI-STATE AREA...AS WINDS BECOME
NEAR CALM AND DISPERSIONS PLUMMET. OTHERWISE FOR THE REST OF THE
AFTERNOON...EXPECT VFR CONDITIONS TO CONTINUE...WITH SCATTERED CU
6-8 THOUSAND FEET THROUGH LATE AFTERNOON AND ONLY ISOLATED SHOWERS
OR THUNDERSTORMS...MAINLY OVER THE EASTERN FLORIDA PANHANDLE...
ASSOCIATED WITH THE SEABREEZE. LOOKING AHEAD TO THE WEEKEND...
INCREASING MOISTURE AND WEAKENING OF THE HIGH PRESSURE OVER THE AREA
WILL MAKE CONDITIONS MORE FAVORABLE FOR THE DEVELOPMENT OF AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS... ESPECIALLY IN AREAS
AFFECTED BY THE SEABREEZE. CONDITIONS ARE ALSO EXPECTED TO BECOME
MORE FAVORABLE FOR THE DEVELOPMENT OF FOG.
&&
.FIRE WEATHER...MOISTURE WILL CONTINUE TO SLOWLY INCREASE ACROSS THE
TRI-STATE AREA THIS WEEKEND. THE RED FLAG WARNING WAS CANCELLED FOR
OUR EASTERN FLORIDA BIG BEND COUNTIES BUT REMAINS IN EFFECT FOR THE
INLAND EASTERN PANHANDLE AND WESTERN BIG BEND COUNTIES THIS
AFTERNOON. ON SATURDAY...WITH STRONG HEATING...RELATIVE HUMIDITIES
ARE EXPECTED TO DROP TO CRITICAL LEVELS OVER PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND BIG BEND THAT BORDER ON ALABAMA AND GEORGIA...
THOUGH DURATIONS APPEAR TO BE MARGINAL. A FIRE WEATHER WATCH WILL BE
ISSUED FOR THIS AREA FOR SATURDAY AFTERNOON...AND CONDITIONS WILL
NEED TO BE MONITORED CLOSELY. FOR THE REST OF THE WEEKEND INTO THE
FIRST OF THE WEEK THERE WILL BE AN INCREASE IN SHOWER AND
THUNDERSTORM ACTIVITY...ESPECIALLY IN AREAS AFFECTED BY THE
AFTERNOON SEABREEZE...AND NO RED FLAG CONDITIONS ARE EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 69 94 70 95 72/ 20 30 30 40 20
PANAMA CITY 73 90 74 92 75/ 20 30 20 40 20
DOTHAN 70 95 71 97 73/ 20 30 20 40 20
ALBANY 69 95 69 97 72/ 10 20 10 40 20
VALDOSTA 67 94 67 95 70/ 10 20 10 40 20
CROSS CITY 67 91 66 93 70/ 20 30 20 40 20
APALACHICOLA 70 88 71 89 72/ 20 20 10 40 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
THE FOLLOWING ZONES: CALHOUN...GADSDEN...HOLMES...INLAND
WAKULLA...JACKSON...LEON...LIBERTY.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: INLAND WALTON...HOLMES...
JACKSON...GADSDEN...LEON...INLAND JEFFERSON...MADISON.
GM...NONE.
&&
AVIATION/FIRE WX...DUVAL
LONG TERM...BLOCK
REST OF DISCUSSION...BARRYHazardous weather outlook, Jun 10, 2:23 AM EDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 223 AM EDT FRI JUN 10 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-110630- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 223 AM EDT FRI JUN 10 2011 /123 AM CDT FRI JUN 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...MAINLY THIS AFTERNOON AND EVENING IN SOUTHEAST ALABAMA AND CENTRAL GEORGIA. AS IS USUALLY THE CASE DURING THE SUMMERTIME...A STORM OR TWO COULD BRIEFLY APPROACH SEVERE LEVELS...POSSIBLY PRODUCING HAIL OR STRONG WIND GUSTS. THE MORE LIKELY THREAT IS LIGHTNING...WHICH MAKES ANY THUNDERSTORM DANGEROUS. MOST OF THE REGION WILL NOT GET RAIN TODAY BECAUSE THE AIRMASS WILL BE DRY. THE PERSISTENT HOT AND DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON. IN FACT...SMOKE FROM A FEW LARGE WILDFIRES UPSTREAM IN NORTH FLORIDA AND SOUTHEAST GEORGIA MAY AFFECT PORTIONS OF SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND THIS MORNING. ALTHOUGH SIGNIFICANTLY LOWER VISIBILITY IS NOT EXPECTED...IF THE SMOKE BECOMES CONCENTRATED ENOUGH IT COULD BECOME A PROBLEM FOR THOSE WITH RESPIRATORY ISSUES. THE SMOKE IS EXPECTED TO LESSEN BY THIS AFTERNOON AS THE WINDS ALOFT BECOME MORE SOUTHERLY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO WIDESPREAD OR ORGANIZED HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, Jun 10, 7:03 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
703 PM EDT FRI JUN 10 2011
GAZ122-124-102345-
TERRELL GA-RANDOLPH GA-
703 PM EDT FRI JUN 10 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR RANDOLPH AND
TERRELL COUNTIES...
* UNTIL 745 PM EDT
AT 700 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES SOUTHEAST OF LUMPKIN...OR NEAR BROOKSVILLE...
MOVING SOUTHWEST AT 10 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3193 8455 3188 8454 3177 8463 3164 8484
3169 8490 3187 8490 3193 8475
TIME...MOT...LOC 2303Z 065DEG 11KT 3188 8462
25-CAMPSpecial weather statement, Jun 10, 7:13 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
713 PM EDT FRI JUN 10 2011
ALZ065-066-069-110000-
COFFEE AL-DALE AL-HOUSTON AL-
613 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR COFFEE...DALE AND
HOUSTON COUNTIES...
* UNTIL 700 PM CDT
AT 612 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
ENTERPRISE TO 10 MILES WEST OF DOTHAN...OR ALONG A LINE EXTENDING
FROM HWY 231 PEA RIVER BRIDGE TO HOLLIS DAIRY ROAD...MOVING SOUTH AT
5 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3162 8580 3162 8575 3148 8569 3121 8548
3121 8573 3121 8589 3162 8598 3163 8581
TIME...MOT...LOC 2313Z 021DEG 5KT 3157 8580 3139 8573
3123 8556
25-CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:03 PM EDT | Special Weather Statement | TAE | Randolph | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.